I've been on Junel Fe for three months. The first month was great. During the last week of pills I had my period for two days. Month two I started spotting on the second week of the active pills. I kept taking them but continued spotting the rest of the month on and off. Not too much to be aggravated by it but did have to wear a panty liner. Now I'm on the third month and same thing has happened. Can I just go back to my old birth control and start a new pack today even thought im still in the middle of Junel? I know it takes at least 3 months for your body to adapt to new birth control but if it's doing the same thing couldn't it be my body rejecting it?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2014 • 1 answer
I am taking sprintec and bled heavy for 2 wks I'm changing to Junel is this better, Should I switch?
Posted 29 Oct 2014 • 1 answer
Junel Fe 1/20 - I've been taking this bc for over 2 years now. I take it at around 11pm every night?
Posted 3 Nov 2015 • 1 answer
Posted 11 Nov 2015 • 0 answers
Posted 10 Dec 2015 • 1 answer